Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Every linear transformation is a sum of nonsingular ones


Author: Daniel Zelinsky
Journal: Proc. Amer. Math. Soc. 5 (1954), 627-630
MSC: Primary 09.1X
MathSciNet review: 0062728
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0062728-7
Article copyright: © Copyright 1954 American Mathematical Society